Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 42 of 61 found articles
 
 
  Nonlinear motion characteristics of microarches under axial loads based on modified couple stress theory
 
 
Title: Nonlinear motion characteristics of microarches under axial loads based on modified couple stress theory
Author: Farokhi, H.
Ghayesh, M.H.
Appeared in: Archives of civil and mechanical engineering
Paging: Volume 15 (2015) nr. 2 pages 11 p.
Year: 2015
Contents:
Publisher: Politechnika Wrocławska
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 42 of 61 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands